<< Previous Issue Journal of the Korean Mathematical Society (Vol. 33, No. 2) Next Issue >>
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 217—468
A note on path-connected orthomodular lattices
Eunsoon Park
MSC numbers : 06C15
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 217—225
Some necessary conditions for ergodicity of nonlinear first order autoregressive models
Chanho Lee
MSC numbers : Primary 60J60, 60J65
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 227—234
An error of Simpson's quadrature in the average case setting
Sung Hee Choi and Bum Il Hong
MSC numbers : 65D30, 65G99, 28C20
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 235—247
On a moving grid numerical scheme for Hamilton-Jacobi equations
Bum Il Hong
MSC numbers : 70H20, 65M60
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 249—258
Evaluate the distance to the affine functions of Boolean vector functions
Y. O. Sung, J. H. Jeong, and C. H. Seo
MSC numbers : 46S20, 94A60
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 259—268
A change of scale formula for Wiener integrals on the product abstract Wiener spaces
Young Sik Kim, Jae Moon Ahn, Kun Soo Chang, and Il Yoo
MSC numbers : 28C20
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 269—282
The relation between the Bergman kernel and the Szego kernel
Moonja Jeong
MSC numbers : 30C40
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 283—290
Existence of solutions for p-laplacian type equations
Jongsik Kim and Hyejin Ku
MSC numbers : 35J20, 35J60
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 291—307
Cauchy problems for partial differential equation in white noise analysis
Dong Myung Chung and Un Cig Ji
MSC numbers : 46F25, 35R15
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 309—318
The existence of product Brownian processes
Joong Sung Kwon
MSC numbers : Primary 60E15; secondary60G17
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 319—332
Controllability of nonlinear delay parabolic equations under boundary control
Jong-Yeoul Park, Young-Chel Kwun, and Jin-Mun Jeong
MSC numbers : 93D05, 93C20
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 333—346
Weakly Will-Decomposable operators and automatic continuity
Tae Geun Cho and Hyuk Han
MSC numbers : 46H40, 47B40
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 347—365
Some analytic irreducible plane curve singularities
Chunghyuk Kang
MSC numbers : Primary 32S15, 14E15
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 367—379
Positive radial solutions of $\Delta u+\lambda f(u)=0$ on annulus
Soo Hyun Bae, Sang Don Park, and Dae Hyeon Pahk
MSC numbers : 35B05, 35J60
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 381—386
On projective representations of a finite group and its subgroups I
Seung Ahn Park and Eun Mi Choi
MSC numbers : 18B40, 20Cxx
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 387—397
Peak function and its application
Sanghyun Cho
MSC numbers : 32H10
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 399—411
Enumeration of Nsew-paths in restricted planes
Seul Hee Choi
MSC numbers : 05A15
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 413—421
On combinatorics of Konhauser polynomials
Dongsu Kim
MSC numbers : 05A10, 33C45
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 423—438
Finitely based lattice varieties (I)
Sang Gyou Yim and Young Yug Kang
MSC numbers : 06B20
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 439—453
Rough isometry and Harnack inequality
Hyeong In Choi and Yong Hah Lee
MSC numbers : 53C21, 58G03
J. Korean Math. Soc. 1996 Vol. 33, No. 2, 455—468

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd